Is PCT after TRT neccesary?
- 05-24-2010, 01:15 AM
Is PCT after TRT neccesary?
Newbie to the site and a 1st time poster. I am on month 3 of pellet TRT program. After spending the day researching this site and searching several of my concerns I am leaning toward the fact that my Dr. might not be as thorough as I need. He has me on 1.25 mg of Femara twice a month and I believe he inserted 1200 mg of the pellets. (12 pellets in all). At this point my testicles are shriveled up, my sack is tight and my libido is weak at best. I don't see him again until July.
At this point I think I want to discontinue or change my direction. If I should discontinue do I need to do a PCT program. If so what would the recommended program be?
Also, does anyone have a recommended Dr. in the Phoenix area?
- 05-24-2010, 01:48 AM
Don't know what are in the pellets. Can you elaborate a bit? I'd like to know.
Femara is NOT a steroid. It's a suicide inhibitor. It's killing your estrogen and your libido is going to crash.
Do you have gyno? And what is the exact protocol of your stuff?
Sounds like you need to speak with an endo.
don't have much time now, but I'm very interested in this thread. Sub'd.
- 05-24-2010, 02:18 AM
I pulled this small description from a google search:
Testosterone Pellets in the amounts of 75 mg, 100 mg, and 200 mg. Pellets are small, sterile cylinders which are formed by compression from medicated powders. They are implanted subcutaneously and can be used whenever a prolonged continuous absorption of hormones is desired. Patients receiving the pellet implants enjoy the convenience of not having to worry about daily dosing normally associated with other delivery systems. The primary disadvantage to patients is that they require a regular scheduling with their caregiver for implantation.
In my reading it seems like the pellets are not the best method?
My estrogen levels were rising so he put me on the Femara to inhibit. Is has crushed my libido...
No gyno, protocol was he inserted the pellets, I saw him a month after to review labs and I will see him in July for a "presumed" reinsertion of pellets.
05-24-2010, 04:14 AM
If you are going to continue with the protocol for the rest of your life, you won't need a PCT. If this is a temporary solution and he's trying to jumpstart your HPTA, you will probably need a PCT.
My assumption is you are on TRT for life.
With that said...there are better methods to control your estrogen. I would have tried Exemestane first. It's my favorite as it brings my estrogen to normal ranges and doesn't affect libido.
That will probably solve your erection problems.
As far as whether or not the pellet method is better than injecting....I have no clue bud, but I'm going to let someone with experience with this school me on it as well. .
I DO know of a sight where there are ALOT of people who are on HRT/TRT. But I'm not going to post it. Just be aware that there are sights for people like you. :P
05-24-2010, 08:02 AM
My suggestion would be to talk to that doc. Many times some drugs don't agree with some people; or it could be a matter of the initial starting dose being too high for you. The dose may need to be titrated down or switch to a different AI. Sounds like the femara is obliterating your estrogen so no libido. Give him a call explain your concern and if he's any kind of doc he'll want labs drawn. If not and he won't listen to reason, then yeah get a new doc.
05-24-2010, 07:23 PM
05-30-2010, 11:53 PM
Femara is the brand name for letrozole. That is absolutely the strongest AI ever made. It is total over kill for your situation. You need a new doctor. By the way if you stop Letro cold turkey you will more than likely get estrogen rebound.
05-31-2010, 12:07 AM
05-31-2010, 12:13 AM
05-31-2010, 02:31 AM
05-31-2010, 02:46 AM
Similar Forum Threads
- By Fatal Wisdom in forum Post Cycle TherapyReplies: 5Last Post: 09-20-2010, 09:30 AM